# SDR SWAA052277

- Difficulty date: August 1, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 10,720 hours, 5,915 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: 0122F
- Condition: Out Of Limits
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATES OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PER MM.
